# SDR GTIA000059

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 431 - EMERGENCY TRACK LIGHTING NEEDS TO BE SECURED IN AFT CABIN.  PASSENGER PULLED LOOSE DURING FLIGHT.  SECURED EMERGENCY TRACK LIGHTING IN AFT OF AIRCRAFT.  OPERATIONAL CHECKS GOOD ON GROUND DC-9 MM 33-50.  (M)
